
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Analysis of fractional-order dynamics of dengue infection with non-linear incidence functions
Rashid Jan, Salah Boulaaras
Transactions of the Institute of Measurement and Control (2022) Vol. 44, Iss. 13, pp. 2630-2641
Closed Access | Times Cited: 38
Rashid Jan, Salah Boulaaras
Transactions of the Institute of Measurement and Control (2022) Vol. 44, Iss. 13, pp. 2630-2641
Closed Access | Times Cited: 38
Showing 26-50 of 38 citing articles:
Mathematical analysis of intrahost spread and control of Dengue Virus: Unraveling the crucial role of antigenic immunity
Morufu Oyedunsi Olayiwola, Adedapo Ismaila Alaje
Franklin Open (2024) Vol. 7, pp. 100117-100117
Open Access | Times Cited: 1
Morufu Oyedunsi Olayiwola, Adedapo Ismaila Alaje
Franklin Open (2024) Vol. 7, pp. 100117-100117
Open Access | Times Cited: 1
Numerical Solution of the Linear Fractional Delay Differential Equation Using Gauss–Hermite Quadrature
Salma Aljawi, Sarah Aljohani, Kamran Kamran, et al.
Symmetry (2024) Vol. 16, Iss. 6, pp. 721-721
Open Access | Times Cited: 1
Salma Aljawi, Sarah Aljohani, Kamran Kamran, et al.
Symmetry (2024) Vol. 16, Iss. 6, pp. 721-721
Open Access | Times Cited: 1
ANALYSIS AND IMPLEMENTATION OF NUMERICAL SCHEME FOR THE VARIABLE-ORDER FRACTIONAL MODIFIED SUB-DIFFUSION EQUATION
Umair Ali, Muhammad Naeem, Farah Aini Abdullah, et al.
Fractals (2022) Vol. 30, Iss. 10
Open Access | Times Cited: 6
Umair Ali, Muhammad Naeem, Farah Aini Abdullah, et al.
Fractals (2022) Vol. 30, Iss. 10
Open Access | Times Cited: 6
A Robust Study of Tumor-Immune Cells Dynamics through Non-Integer Derivative
Rashid Jan, Salah Boulaaras, Hussain Ahmad, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 2, pp. 164-164
Open Access | Times Cited: 3
Rashid Jan, Salah Boulaaras, Hussain Ahmad, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 2, pp. 164-164
Open Access | Times Cited: 3
Dengue, Chikungunya, and Zika: Spatial and Temporal Distribution in Rio de Janeiro State, 2015–2019
Paula Maria Pereira de Almeida, Aline Araújo Nobre, Daniel Cardoso Portela Câmara, et al.
Tropical Medicine and Infectious Disease (2022) Vol. 7, Iss. 7, pp. 141-141
Open Access | Times Cited: 3
Paula Maria Pereira de Almeida, Aline Araújo Nobre, Daniel Cardoso Portela Câmara, et al.
Tropical Medicine and Infectious Disease (2022) Vol. 7, Iss. 7, pp. 141-141
Open Access | Times Cited: 3
A robust study of the transmission dynamics of zoonotic infection through non-integer derivative
Rashid Jan, Asma Alharbi, Salah Boulaaras, et al.
Demonstratio Mathematica (2022) Vol. 55, Iss. 1, pp. 922-938
Open Access | Times Cited: 3
Rashid Jan, Asma Alharbi, Salah Boulaaras, et al.
Demonstratio Mathematica (2022) Vol. 55, Iss. 1, pp. 922-938
Open Access | Times Cited: 3
Modeling the dynamics of malaria transmission with nonlinear incidence rate: A fractional derivative approach
Jyotiska Phukan, Hemen Dutta
Discrete and Continuous Dynamical Systems - S (2024)
Open Access
Jyotiska Phukan, Hemen Dutta
Discrete and Continuous Dynamical Systems - S (2024)
Open Access
Dengue in Tomorrow: Predictive Insights From ARIMA and SARIMA Models in Bangladesh: A Time Series Analysis
Pratyay Hasan, Tazdin Delwar Khan, Ishteaque Alam, et al.
Health Science Reports (2024) Vol. 7, Iss. 12
Open Access
Pratyay Hasan, Tazdin Delwar Khan, Ishteaque Alam, et al.
Health Science Reports (2024) Vol. 7, Iss. 12
Open Access
Fractional modeling of dengue fever with optimal control strategies in Dire Dawa, Ethiopia
Lemesa Bedjisa Dano, Dessalegn Geleta Gobena, Legesse Lemecha Obsu, et al.
Scientific African (2024), pp. e02500-e02500
Open Access
Lemesa Bedjisa Dano, Dessalegn Geleta Gobena, Legesse Lemecha Obsu, et al.
Scientific African (2024), pp. e02500-e02500
Open Access
Modeling the effects of vaccination, nucleic acid testing, and face mask wearing interventions against COVID-19 in large sports events
Zeting Liu, Huixuan Zhou, Ningxin Ding, et al.
Frontiers in Public Health (2022) Vol. 10
Open Access | Times Cited: 2
Zeting Liu, Huixuan Zhou, Ningxin Ding, et al.
Frontiers in Public Health (2022) Vol. 10
Open Access | Times Cited: 2
A LASSO-Based Prediction Model for Child Influenza Epidemics: A Case Study of Shanghai, China
Jin Zhu, Yu Xu, Guangjun Yu, et al.
Mathematical Problems in Engineering (2022) Vol. 2022, pp. 1-14
Open Access | Times Cited: 1
Jin Zhu, Yu Xu, Guangjun Yu, et al.
Mathematical Problems in Engineering (2022) Vol. 2022, pp. 1-14
Open Access | Times Cited: 1
Hidden Markov Model of Disease Progression and Control with Reference to COVID-19 Spread
Tirupathi Rao, V. Kanimozhi, P. T. Sakkeel
Asian Research Journal of Mathematics (2022), pp. 15-31
Open Access
Tirupathi Rao, V. Kanimozhi, P. T. Sakkeel
Asian Research Journal of Mathematics (2022), pp. 15-31
Open Access
Incremental adaptive optimal control for nonlinear systems with disturbance and input time-delay
Shaojie Zhang, Kun Ji, Han Zhang
Transactions of the Institute of Measurement and Control (2022) Vol. 45, Iss. 2, pp. 349-362
Closed Access
Shaojie Zhang, Kun Ji, Han Zhang
Transactions of the Institute of Measurement and Control (2022) Vol. 45, Iss. 2, pp. 349-362
Closed Access